Topological Structure of Certain Sets of Initial Values of a Differential Equation (in French)
Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 319
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_3-4_a6,
author = {T. Kiventidis},
title = {Topological {Structure} of {Certain} {Sets} of {Initial} {Values} of a {Differential} {Equation} (in {French)}},
journal = {Mathematica balkanica},
pages = {319},
year = {1988},
volume = {2},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a6/}
}
T. Kiventidis. Topological Structure of Certain Sets of Initial Values of a Differential Equation (in French). Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 319. http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a6/